Ive been taking Zoloft for awhile now and if I miss a day or two I get incredibly angry. Even before the meds I was not like that.
You cannot just skip. You are experiencing withdrawal. this is a drug that has to be taken on time daily. It can be dangerous to just stop. Withdrawal is including hallucinations and seizures. One doesn't forget their meds. I suggest you set your clock or phone to remind you when to take it. If you mess up, as we can do, start it as soon as you remember no matter the time of day. Ok?
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Apr 2010 • 4 answers
Posted 7 Feb 2013 • 3 answers
Posted 10 Jan 2014 • 3 answers
Posted 2 Jan 2015 • 3 answers
A month ago my doctor prescribed me 50 mg of Zoloft. He told me that if needed I could start to take
Posted 19 Jun 2016 • 1 answer